RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 4, Pages 654–656 (Mi dan22707)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Sets of non-special semigroups and $p$-nilpotency of finite groups

S. A. Chunikhin

Belarusian Institute of Railway Engineers

Full text: PDF file (480 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 10.06.1957

Citation: S. A. Chunikhin, “Sets of non-special semigroups and $p$-nilpotency of finite groups”, Dokl. Akad. Nauk SSSR, 118:4 (1958), 654–656

Citation in format AMSBIB
\Bibitem{Chu58}
\by S.~A.~Chunikhin
\paper Sets of non-special semigroups and $p$-nilpotency of finite groups
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 4
\pages 654--656
\mathnet{http://mi.mathnet.ru/dan22707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0098779}
\zmath{https://zbmath.org/?q=an:0101.01701}


Linking options:
  • http://mi.mathnet.ru/eng/dan22707
  • http://mi.mathnet.ru/eng/dan/v118/i4/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Monakhov, A. A. Trofimuk, “On finite soluble groups of fixed rank”, Siberian Math. J., 52:5 (2011), 892–903  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019